# SDR 2002FA0000713

- Difficulty date: May 4, 2002
- Submitted: June 14, 2002
- Operation: General aviation
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- System (JASC): 2434 · DC Generator-Alternator
- Part: Support Bracket
- Part number: 115TA6003
- Condition: Cracked
- Location: Alternator
- Part time: 194 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR SUPPORT BRACKET CRACKED.  PART REMOVED AND A NEW SUPPORT BRACKET INSTALLED.
